# SDR SWAA2019030530211

- Difficulty date: February 7, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 41,169 hours, 24,567 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Debonded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPOSITE BULKHEAD REPAIR DEBONDED AT BS 663, RBL 32.  REPAIRED BULKHEAD IAW SRM.
